Doctors Lounge - Gastroenterology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gastroenterology Topics
Question: crohn's and treatment by your doctor 2
|MLEPATTON - Mon Oct 06, 2003 12:16 am||
THANKS FOR THE REPLY. ON THURSDAY OCT 2 I WENT BACK TO THE DOCTOR. THIS TIME HE SAID NOTHING ABOUT THE SURGERY HE TALKED ABOUT ON THE PHONE. HE ALSO DECIDED THAT I WOULD STOP THE REMICADE ALTOGETHER. HE LOWERED MY STERIODS BY 10 MG, ASACOL IS STILL TWO, THREE TIMES A DAY. HOWEVER HE ADDED A NEW MEDICINE CALLED LOTREL. I WAS VERY SHOCKED THAT H TOOK ME OFF OF THE REMICADE TREATMENTS BECAUSE I GAINED 2 AND A HALF POUNDS, WHICH I THE FIRST WEIGHT GAIN SINCE APRIL. I HAVE SET UP AN APPOINTMENT WITH A GI DOCTOR FOR A SECOND OPINION. DO YOU THINK THAT I AM DOING THE RIGHT THING IN DOUBLE AND SOMETIMES TRIPLE GUESSIG MY DOCTOR BECAUSE OF THE WAY HE CHANGES HIS MIND, AND HAS REALLY NEVER EXPLAINED ANY OF THE CROHN'S TO ME. WHAT I KNOW IS FROM THE INTERNET AND FORUMS. THANK YOU ONCE AGAIN FOR YOUR HELP. MLEPATTON
|Dr. Tamer Fouad - Mon Oct 06, 2003 3:33 am||
I think its a good idea to get a second opinion since you are not imporving. Keep us posted on how everything turns out.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.